# SDR ASAA0691224

- Difficulty date: November 25, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 14,170 hours, 5,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FOUND CORROSION ON RT FLOOR SUPPORT AT BS 500A-500L REPAIRED IAW SRM 51 40 02
